-
Quick shopVisit product page →
Aspar Aspirin 300mg Tablets 16 Tablets
- For headache, migraine, toothache, rheumatic pain, neuralgia, period pain, symptoms of colds and influenza
Ingredients
Active Ingredient: Each Tablet contains 300mg Aspirin, Also contains Lactose, Potato Starch and Talc
-
Quick shopVisit product page →
Beechams Powders 10s Ingredients
Each powder contains: Aspirin 600 mg, Caffeine 50 mg. Also contains sodium and lactose. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
-
Quick shopVisit product page →
Ibuprofen 200mg Caplets Ingredients
Each Coated Tablet contains Ibuprofen 200mg, Also contains Lactose and Sucrose
-
Quick shopVisit product page →
Lemsip Cold And Flu Lemon Sachets (Pack of 4) -
Quick shopVisit product page →
Benylin Cold & Flu Max (Pack of 6) -
Quick shopVisit product page →
Beechams Max Strength All-in-One Capsules (Pack of 6) -
Quick shopVisit product page →
Beechams Cold & Flu Hot Honey & Lemon (Pack of 6) -
Quick shopVisit product page →
Beechams Cold & Flu Hot Blackcurrant (Pack of 6) -
Quick shopStrepsils Honey & Lemon Lozenges x16 for Sore Throat (Pack of 12)Visit product page →
-
Quick shopVisit product page →
- For first aid, medical & personal hygiene uses
Ingredients
Also contains Pine Oil, Isopropyl Alcohol, Castor Oil, Caustic Soda Solution, Caramel, Water
-
Quick shopVisit product page →
Benylin Infant's Cough Syrup 3 Months
- For day & night use
- Contains spoon
Ingredients
The Active Ingredient is: Glycerol 0.75 ml, Other Ingredients are: Purified Water, Maltitol Liquid (E965), Citric Acid, Hydroxyethylcellulose, Sodium Citrate and Sodium Benzoate (E211), The Flavouring is Apple
-
Quick shopSold outVisit product page →
Express 342mg Tablets - Targets period pain fast
Ingredients
Each film-coated tablet contains: 200mg Ibuprofen (as Ibuprofen Lysine)
-
Quick shopVisit product page →
Benylin Mucus Cough & Cold All in One Relief Tablets 16 Tablets
- For sore throat, blocked & runny nose and mucus cough
- Thins and loosens chest mucus
Ingredients
Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg
-
Quick shopVisit product page →
Food supplement with sweeteners - 15 effervescent tablets. - Energy release for every day - vitamins B1 & B2 support energy release
- No caffeine, aspartame or sugar
- Suitable for adults and children aged 12 and over
- 11 vitamins & minerals
- Only 7 calories (7kcal) per tablet
- No artificial colour
- Suitable for vegans
Ingredients
Acidity Regulators (Citric Acid, Sodium Carbonates), Vitamin C (Ascorbic Acid), Bulking Agents (Isomalt, Sorbitol, Mannitol), Magnesium Sulphate, Calcium Carbonate, Magnesium Carbonate, Flavouring, Nicotinamide, Salt, Sweeteners (Acesulfame K, Sucralose), Zinc Citrate, Colour (Beetroot Juice), Calcium Pantothenate, Vitamin B2 (Riboflavin), Vitamin B1 (Thiamine Hydrochloride), Vitamin B6 (Pyridoxine Hydrochloride), Folic Acid (Pteroylmonoglutamic Acid), Biotin, Vitamin B12 (Cyanocobalamin)
Nutritional Information
Per Tablet tablet % NRV Vitamin B1 11.8 mg 1073 Vitamin B2 15 mg 1071 Niacin (B3) 50 mg NE 313 Vitamin B6 8.22 mg 587 Folic Acid (B9) 400 µg 200 Vitamin B12 10 µg 400 Biotin (B7) 150 µg 300 Pantothenic Acid (B5) 23 mg 383 Vitamin C 500 mg 625 Magnesium 100 mg 27 Zinc 10 mg 100 Calcium 100 mg 13 NRV = Nutrient Reference Value NE= Niacin Equivalent -
Quick shopVisit product page →
Covonia Dry & Tickly Cough Linctus 150ml
- Non drowsy
- Soothing relief of dry coughs and sore throats
Ingredients
Active ingredients per 5ml: Glycerol 1.36g, Also contains: Ethanol, Sucrose, Glucose, Propylene Glycol (E1520)
-
Quick shopVisit product page →
200mg Caplets - Targeted pain relief
Ingredients
Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
- Targeted pain relief
-
Quick shopStrepsils Original Lozenges x16 for Sore ThroatVisit product page →
Ingredients
Each Lozenge contains 1.2mg of 2,4-Dichlorobenzyl Alcohol & 0.6mg of Amylmetacresol
-
Quick shopVisit product page →
Anadin Ultra Ibuprofen Pain Relief Liquid Capsules 8s Ingredients
Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium
-
Quick shopVisit product page →
Nuromol Dual Action Pain Relief 200mg/500mg 12 Tablets - Ibuprofen & paracetamol
-
Quick shopVisit product page →
Aspar Paracetamol Capsules 500mg 16 Capsules
- For the relief of pain
Ingredients
Each hard gelatin capsule contains: Paracetamol 500mg as the active ingredient and the following inactive ingredients: Potato Starch, Sodium Lauryl Sulphate and Magnesium Stearate (E572), The capsule shell contains Gelatine, Erythrosine (E127), Patent Blue V (E131), Titanium Dioxide (E171) and Quinoline Yellow (E104)
-
Quick shopVisit product page →
Caffeine Tablets - Feel more awake
-
Quick shopVisit product page →
Beechams Cold & Flu Hot Lemon & Honey Sachets 5s Ingredients
Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product also contains 40 mg ascorbic acid (vitamin C), Also includes sucrose. Sodium content 0.12g per Sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
-
Quick shopVisit product page →
Imodium Original Capsules for Diarrhoea Relief 6 Capsules
- Can relieve diarrhoea in one dose
Ingredients
Each Capsule contains 2 mg Loperamide Hydrochloride, Also contains Lactose
-
Quick shopVisit product page →
Adult Ulcer Sugar Free Gel Product Marketing
- Effective relief for pain, discomfort and inflammation of mouth ulcers
- Treats mouth ulcers, cold sores and sore spots/ulcers due to dentures and braces
- Formulated to help fight minor mouth infection and aid the healing process
- Suitable for adults and children over the age of 16
- Sugar free
Ingredients
Contains 8.714% Choline Salicylate and 0.01% Cetalkonium Chloride as actives, Also contains Ethanol (Alcohol), See leaflet for further information
-
Quick shopSold outVisit product page →
Lemsip Max Cold & Flu Lemon 5 Sachets
- Fever, Headaches, Body Aches, Blocked Nose, Sore Throat
- Contains paracetamol
Ingredients
Ingredients (per sachet): Paracetamol 1000mg, Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg
-
Quick shopVisit product page →
- For first aid, medical & personal hygiene uses
Ingredients
Also contains Pine Oil, Isopropyl Alcohol, Castor Oil, Caustic Soda Solution, Caramel, Water
-
Quick shopVisit product page →
Nurofen Express 200mg Liquid Capsules 10 Liquid Capsules
- Targets pain fast
Ingredients
Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list
- Targets pain fast
-
Quick shopVisit product page →
Germolene Antiseptic Cream 30g (Pack of 6)
-
Quick shopFor first aid, medical & personal hygiene usesVisit product page →
-
Quick shopFor first aid, medical & personal hygiene usesVisit product page →
-
Quick shopSold outVisit product page →
Original Salts Ingredients
Effervescent Powder containing the active ingredients Sodium Hydrogen Carbonate 22.6% w/w, Citric Acid 19.5% w/w and Magnesium Sulphate 17.4% w/w, Also contains 2.1g or Sucrose per 5 ml spoonful
-
Quick shopVisit product page →
Calpol Sugar Free Infant Suspension, Paracetamol Medication, 2+ Months, Strawberry Flavour,
- Gentle pain & fever relief
- Colour and sugar free
Ingredients
Each 5 ml contains 120 mg of Paracetamol , Also contains: Maltitol Liquid (E965), E420, E218, E216, and E214
-
Quick shopVisit product page →
Calpol SixPlus Sugar Free Suspension, Paracetamol Medication, 6+ Years, Strawberry Flavour,
- Pain & fever relief
- Colour & sugar free
Ingredients
Each 5ml contains 250mg Paracetamol, Also contains: Maltitol, Sodium, Benzyl Alcohol, E1520, E420, E218 and E216
-
Quick shopVisit product page →
Calpol Sugar Free Infant Suspension, Paracetamol Sachets Medication, for 2+ Months, 5ml, 12-Count x 6
-
Quick shopVisit product page →
Covonia Chesty Cough Mixture Mentholated 150ml (Pack of 6)
- Non drowsy
- Effective relief of troublesome chesty coughs
Ingredients
The active ingredients per 5ml are: Levomenthol 4mg, Squill Tincture 0.6ml, Liquorice Liquid Extract 0.125ml, The other ingredients are: Peppermint Oil, Anise Oil, Capsicum Tincture (Capsicum Oleoresin, Ethanol), Syrup (Sucrose), Liquid Glucose, Magnesium Aluminium Silicate, Sodium Methyl, Ethyl and Propyl Parahydroxybenzoates (E215, E219), Glycerol (E422), Caramel (E150C), Purified Water
-
Quick shopVisit product page →
Anadin Extra Pain Relief Caplets 12s Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
-
Quick shopVisit product page →
Beechams All In One 160ml Ingredients
Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg. Contains Ethanol 19% v/v - see leaflet for further information. Also includes Sodium, Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
-
Quick shopVisit product page →
Beechams Breathe Clear Hot Honey & Lemon Menthol Flavour Powder for Oral Solution 10s
Ingredients
Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C. Also includes sucrose and aspartame (E 951). Sodium content 0.12 g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
-
Quick shopSold outVisit product page →
Alka-Seltzer Original Aspirin 324mg Pain Relief & Symptomatic Relief of Cold & Flu 10 Soluble Tablet
- Fast Effective Pain Relief
Ingredients
Each Effervescent Tablet contains: Aspirin 324mg, Sodium content 477mg per Tablet
- Fast Effective Pain Relief
-
Quick shopSold outVisit product page →
Benylin Tickly Coughs Non-Drowsy
- Relieves dry, tickly coughs & sore throats
Ingredients
The Active Ingredients are: Glycerol 0.75 ml and Sucrose 1.707 g, Other Ingredients are: Citric Acid Monohydrate, Sodium Benzoate (E211), Cough Syrup 513277 Flavour (contains Aniseed, Liquorice, Propylene Glycol and Ethanol), Black Treacle, Liquid Glucose and Purified Water
-
Quick shopVisit product page →
Imodium Instants for on the go Diarrhoea Relief 6 Tablets
Ingredients
Each Tablet contains 2mg Loperamide Hydrochloride, Also contains Aspartame and Mint Flavour (contains traces of Sulphites - see leaflet)
-
Quick shopVisit product page →
Calpol SixPlus Fastmelts Paracetamol Strawberry Flavour 6+ Years 12 Melt in the Mouth Tablets
- Melts in Mouth
- No Need for Water
- Pain & fever relief
- Colour Free
Ingredients
Paracetamol 250 mg per tablet, Also contains: Mannitol (E421), Crospovidone, Aspartame (E951) ,Strawberry Flavouring E. 9620941 (containing Benzyl Alcohol and Glucose), Magnesium Stearate, Basic Butylated Methacrylate Copolymer, Polyacrylate Dispersion 30% and Colloidal Anhydrous Silica
-
Quick shopVisit product page →
Calpol Sixplus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml
- Pain & fever relief
- Colour & Sugar Free
Ingredients
Active ingredient: Paracetamol 250mg per 5 ml, Other ingredients: Maltitol, Sorbitol Liquid (E420), Glycerol, Microcrystalline Cellulose and Carmellose Sodium, Xanthan Gum, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Acesulfame Potassium, Saccharin Sodium and Purified Water, The flavouring is imitation strawberry (containing Propylene Glycol (E1520) and Benzyl Alcohol)
-
Quick shopVisit product page →
Gaviscon Original Aniseed Relief Oral Suspension
Ingredients
Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information
Your cart is currently empty!